Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacobi

Can I lay out in the sun while on Tazorac?

I've been on Tazorac 0.5% Cream for 8 months of solid nightly use. My acne has been improving as a result.

If I go to the beach, and put on high SPF (like Cetaphil SPF 50 moisturizer), is it safe for me to lay out in the sun in attempt to tan my face?

Share this post


Link to post
Share on other sites

With SPF 50 on, I honestly doubt you would have any problems, but is it worth the risk? Getting sun burnt while on prescription acne medications is really not a good idea.

Share this post


Link to post
Share on other sites

You could try a self-tanning gradual moisturizer first, before risking a nasty burn. I use Jergen's Natural Glow daily moisturizer for the face which has SPF 20 and is not overly oily. Let me know if you do lay out with the SPF 50+ and don't burn though - cause I really want to get some sun too, without hiding my face under a towel! :cool:

Share this post


Link to post
Share on other sites

I've been on Retin-A for about a month and I lay out all the time - while I don't burn, my cheeks sometimes get slightly pink, and I never stay out for over two hours. It's definitely possible, I would just exercise caution - don't go to extremes because blisters are horrible! On that note, Clarins makes a really great face self tanner - it's subtle, but it adds some nice color.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×